MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-88-2-210

Медицинская библиотека · Annals of internal medicine · 1978

Phencyclidine-associated acute rhabdomyolysis.

Cogen F C, Rigg G, Simmons J L, Domino E F

Клинический случайСтатьяПеревод в очереди

Аннотация

Phencyclidine (PCP) is a dissociative veterinary anesthetic and tranquilizer that at present is being abused as a psychedelic and hallucinogenic agent with increasing frequency. The cases of two young patients suffering from phencyclidine toxicity are reported. In each, central nervous system depression was accompanied by an acute dystonic motor reaction resulting in acute rhabdomyolysis and myoglobinuria. Skeletal muscle injury was felt to be the result of excessive involuntary isometrimc motor activity rather than a direct effect of phencyclidine on skeletal muscle. Patients suffering from phencyclidine intoxication should be screened for acute rhabdomyolysis. Phencyclidine intoxication should be included in the differential of nontraumatic rhabdomyolysis and should be considered among the potential causes of acute myoglobinuric renal failure.

Для цитирования: Cogen F C, Rigg G, Simmons J L, Domino E F. Phencyclidine-associated acute rhabdomyolysis.. Annals of internal medicine. 1978. DOI: 10.7326/0003-4819-88-2-210.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.